# SDR R61A201308020693

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 14,563 hours, 11,545 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: H158008600HP6
- Condition: Disconnected
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED LOSS OF PRESSURE IN HYD SYS NR 2.  DECLARED AN EMERGENCY AND DIVERTED AS PRECAUTION.  LANDED WITHOUT INCIDENT .  MX FOUND THE RT PRESSURE LINE FROM THE QUICK DISCONNECT TO THE PYLON DAMAGED AND LEAKING.  MX R & R HYD PRESSURE LINE IAW AMM AND OPS CHECKED GOOD.
